# SDR RAIA201608260002

- Difficulty date: August 26, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 37,150 hours, 21,515 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE INOPERATIVE IN  ICING CONDITIONS, FOLLOWED BY SPS/ICE SPEEDS.  INSPECTED AND FOUND NR 2 ENG ANTI-ICE VALVE TO BE INTERNALLY DAMAGED NOT ALLOWING PROPER FLOW OF AIR INTO BLEED SYS. REMOVED AND REPLACED ANIT-ICE VALVE OPS CHECK GOOD.
